Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 36:1(2008) 79-81

Hausdorff First Countable ω-bounded Space is Strongly ω-bounded

Nuno C. Freire and M. F. Veiga

Abstract.  In this paper we obtain an answer to Problem 7, Ch. 8., Section 1 (p. 131) in the book Open Problems in Topology by Jan van Mill and George M. Reed. Namely, we show that if a Hausdorff first countable topological space is ω-bounded, then it is strongly ω-bounded.

2000 Mathematics Subject Classification: 54A35, 54D30, 54E65.

Keywords: Separated, countable, bounded.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013